Banging Into Anything Is Causing Extreme Itching

2 Replies Updated



Conversation Starter

WinMac Says:
via mobile

I figured I'd come here hoping anyone can figure out this weird thing happening with my dad, we cannot figure out. Everytime he hits his body off something (example: getting up from the couch and he hits his leg off the coffee table. Just normal terrible luck kind of hits where u smack ur arm or leg off something lol), it'll cause suucchh a baadd itch that he can't get to stop unless he takes some Benadryl :/ it's thee weirdest thing. If he cuts himself it doesn't happen, it's literally just when he hits a body part off something like we allll do. His dr said maayybbee it could be a blood disorder? :/ but i just don't know. He's relying on Benadryl almost everyday because if he bumps into anything hard enough it'll cause such extreme itching. Does ANYONE know whaatt this could be? It's the weirdest thing but it's become a very big hassle in his life and very annoying. Thank u so much for reading my question!!



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
David Says:

Hi WinMac,

Sorry to hear about your dad's situation. I've personally never heard of anything quite like it, but I can understand why the doctor may have correlated such symptoms with a possible blood disorder.

How long has your dad been dealing with this issue?

Has he had any bloodwork done to check for nutrient deficiencies, blood cell counts and everything in between? If not, my thinking is that this may be the next best course of action towards discovering the potential root of the problem.

I hope this helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
WinMac Says:
via mobile

Re: David (# 1)

Yeah i think the bloodwork the Dr suggested is our only route right now :/
I've been pushing him to go but he holds everything off and says he has no time. At his Drs office ur only allowed 2 issues and 10 mins per app. So i have to wait for a time he only has 1 issue to go in for lol. I get it saves time and the old ppl from telling war stories but obv ur going there cuz ur sick, probly can't drive. So getting a ride 2 days in a row so u can deal with 3 issues, 2 one day n 1 the other, is almost impossible.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

bisoprolol causing itching
I have been using Bisoprolol fumarate that is causing me serious skin rashes. Is an alternative to above available not c...
extreme itching mainly at night
Please help me. I have an extremely itchy inner left thigh. What can I take? It's only on my left side up to the lef... 1 reply
Lexapro causing extreme acne
Hey guys. I have had health anxiety since I was about 13. Around Christmas time last year I was extremely worried about ... 4 replies
Adderall XR causing extremely dry eyes
Ok I have searched this topic for months now and no one else seems to have a solution for my problem. I am currently tak... 5 replies
Chronic illness causing extreme weight gain
I have had M.E. for the past 17 years. Although only 52 years old, the price of being bedridden (or the disease or meds)...
Increase in Nortriptyline causing intense itching all over
Hi, I have been on Nortriptyline for a just over a year at 25 mg in the morning and 25 mg at night to help with my fibro... 2 replies
Is anything close to Nuvance available in the U.S. or outside of the U.S?
I would like to know if there is ANY drug close to Nuvance which has been approved in the United States or in Europe to ... 1 reply
Is There Anything To Treat Rebound nasal Decongestion
Been on otc decongestants for more years than l can remember. I have 3rd stage COPD and need all the help l can get. At ... 1 reply
Is suboxone anything like subutex?
Anyone who knows a lot about suboxone please call me at {edited for privacy}. ## Hello, Justin! How are you? The differe... 1 reply
Risperidone gives me bad sweats anything else i could take?
Risperidone makes me sleep deep for a while but the big problem is the sweating that comes with that sleep. I have been ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 September 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA